# SDR USAA2014092500003

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 2,509 hours, 950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,512 hours, 952 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ASSIST BOTTLE PRESS LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-0301.
